# SDR SWAA2015110245578

- Difficulty date: October 14, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 54,614 hours, 31,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME, SECOND HOLE UP FROM BOTTOM CRACKED.  REPAIRED FRAME IAW ACO.
